# SDR CAL960577

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON FLOORBEAM BEHIND HOSTESS SEAT AT FORWARD ENTRY AREA.  A NEW FLOORBEAM WAS FABRICATED AND INSTALLED IAW SRM 51-30-3.  (M)
